Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 471640, 5 pages
http://dx.doi.org/10.1155/2014/471640
Research Article

Self-Adjoint Extension and Spectral Theory of a Linear Relation in a Hilbert Space

Department of Mathematics, Southern Polytechnic State University, Marietta, GA 30060, USA

Received 21 December 2013; Accepted 28 January 2014; Published 5 March 2014

Academic Editors: B. Franchi and G. L. Karakostas

Copyright © 2014 Keshav Raj Acharya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to develop the conditions for a symmetric relation in a Hilbert space to have self-adjoint extensions in terms of defect indices and discuss some spectral theory of such linear relation.